Alert archive / Wisconsin / River Flood Warnings in 2019
River Flood Warning 29, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Apr 18, 2019, 8:56 AM CDT for Wood County, Wisconsin. It was in force for 21 days.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2019, 8:56 AM CDT (13:56 UTC)
- Expired
- May 9, 2019, 8:56 AM CDT
- In force
- 21 days
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Wood County, WI
The river
Written for the forecast point Yellow River (WI) at Pittsville (PITW3).
- Action stage
- 10 ft
- Minor stage
- 13 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
085
WGUS43 KGRB 181356
FLWGRB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
856 AM CDT Thu Apr 18 2019
...The National Weather Service in Green Bay has issued a Flood
Warning for the following rivers in Wisconsin...
Yellow River at Pittsville affecting Wood County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
WIC141-190456-
/O.NEW.KGRB.FL.W.0029.190418T1356Z-000000T0000Z/
/PITW3.2.ER.000000T0000Z.190418T1200Z.000000T0000Z.UU/
856 AM CDT Thu Apr 18 2019
The National Weather Service in Green Bay has issued a
* Flood Warning For
the Yellow River at Pittsville.
* At 7:00 AM Thursday the stage was 15.6 feet.
* Flood stage is 13.0 feet.
* Impacts at 16.0 feet. Floodwaters are covering Bower Street and
portions of County Highways E and B..
&&
LAT...LON 4464 9030 4465 9019 4451 9010 4438 9007
4438 9017 4453 9022
$$2 follow-up statements
351
WGUS83 KGRB 190222
FLSGRB
Flood Statement
National Weather Service Green Bay WI
922 PM CDT Thu Apr 18 2019
...The Flood Warning continues for the following rivers in
Wisconsin...
Yellow River at Babcock affecting Wood County
Oconto River above Oconto affecting Oconto County
Wolf River at New London affecting Outagamie...Waupaca and Winnebago
Counties
Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
Counties
Yellow River at Pittsville affecting Wood County
Embarrass River near Embarrass affecting Waupaca and Shawano
Counties
...The Flood Warning continues for the following rivers in
Wisconsin...Michigan...
Pike River near Amberg affecting Marinette County
Menominee River near McAllister affecting Marinette and Menominee
Counties
Peshtigo River near Porterfield affecting Marinette County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC075-MIC109-191721-
/O.CON.KGRB.FL.W.0019.000000T0000Z-000000T0000Z/
/MCAW3.1.ER.190418T1705Z.190422T0600Z.000000T0000Z.NR/
922 PM CDT Thu Apr 18 2019
The Flood Warning continues for
The Menominee River near McAllister.
* At 7:15 PM Thursday the stage was 15.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will continue rising to near 18.3 feet by
early Monday morning then begin falling.
* Impacts at 16.5 feet. Water approaches River Drive and Shore Drive
west of Wallace in Menominee County, Michigan. Water approaches
South Park Road, east of Porterfield.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$
WIC083-191721-
/O.EXT.KGRB.FL.W.0025.000000T0000Z-190425T2000Z/
/OCTW3.1.ER.000000T0000Z.190421T0000Z.190425T0200Z.UU/
922 PM CDT Thu Apr 18 2019
The Flood Warning continues for
The Oconto River above Oconto.
* At 7:15 PM Thursday the stage was 11.6 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will continue rising to near 13.5 feet by
Saturday evening. The river will fall below flood stage Wednesday
before midnight.
* Impacts at 13.0 feet. A campground and park are under several feet
of water. Water approaches homes on Farnsworth Street and Holtwood
Way. There is widespread moderate flooding of lowland and
agricultural land.
* Impacts at 11.0 feet. Up to 2 feet of water is covering a
campground in Oconto. Floodwaters begin to reach city streets
adjacent to the river.
&&
LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815
$$
WIC087-115-135-191721-
/O.CON.KGRB.FL.W.0016.000000T0000Z-000000T0000Z/
/SHIW3.1.ER.190412T0156Z.190422T1800Z.000000T0000Z.NR/
922 PM CDT Thu Apr 18 2019
The Flood Warning continues for
The Wolf River near Shiocton.
* At 7:30 AM Thursday the stage was 11.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will continue rising to near 13.9 feet by
early Monday afternoon then begin falling.
* Impacts at 12.5 feet. There is widespread lowland flooding. Water
is surrounding structures along the river near Island and Mill
street.
* Impacts at 12.0 feet. Flooding is confined to lowland and
agricultural land. The entire boat landing in Shiocton is under
several feet of floodwaters. Water is surrounding lowland areas
around homes on Mill Street and Island Street.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$
WIC087-135-139-191721-
/O.EXT.KGRB.FL.W.0033.190419T1200Z-000000T0000Z/
/NEWW3.1.ER.190419T1200Z.190423T0000Z.000000T0000Z.NO/
922 PM CDT Thu Apr 18 2019
The Flood Warning continues for
The Wolf River at New London.
* At 8:00 PM Thursday the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Friday morning and continue
to rise to near 9.6 feet by Monday evening.
* Impacts at 9.0 feet. Flooding affects occur downstream of New
London. Several inches of floodwaters surround sheds and garages
in lowland areas along Wolf River Drive in Fremont. There is
widespread lowland flooding downstream of New London.
&&
LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
4441 8890 4442 8867
$$
WIC115-135-191721-
/O.CON.KGRB.FL.W.0028.000000T0000Z-000000T0000Z/
/EMBW3.2.ER.190418T0632Z.190419T0100Z.000000T0000Z.NR/
922 PM CDT Thu Apr 18 2019
The Flood Warning continues for
The Embarrass River near Embarrass.
* At 8:00 PM Thursday the stage was 10.8 feet and rising.
* Flood stage is 7.0 feet.
* Moderate flooding is occurring.
* Impacts at 11.5 feet. Water levels may approach the Range Line
and Highway 22 bridge downstream. Water levels may approach
structures along Hickory Lane and Amber Road.
&&
LAT...LON 4439 8874 4459 8874 4472 8900 4480 8894
4476 8870 4446 8860
$$
WIC141-191721-
/O.CON.KGRB.FL.W.0029.000000T0000Z-000000T0000Z/
/PITW3.2.ER.000000T0000Z.190418T1200Z.000000T0000Z.UU/
922 PM CDT Thu Apr 18 2019
The Flood Warning continues for
The Yellow River at Pittsville.
* At 7:00 AM Thursday the stage was 15.6 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring.
* Impacts at 16.0 feet. Floodwaters are covering Bower Street and
portions of County Highways E and B.
* Impacts at 14.0 feet. Bower Street near the park in Pittsville is
underwater. Widespread lowland and agricultural flooding is
occurring.
&&
LAT...LON 4464 9030 4465 9019 4451 9010 4438 9007
4438 9017 4453 9022
$$
WIC141-191721-
/O.EXT.KGRB.FL.W.0018.000000T0000Z-190420T0936Z/
/BBCW3.1.ER.190417T1452Z.190418T2200Z.190419T1536Z.NO/
922 PM CDT Thu Apr 18 2019
The Flood Warning continues for
The Yellow River at Babcock.
* At 8:00 PM Thursday the stage was 15.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by
late Friday morning.
* Impacts at 15.6 feet. Floodwaters are near a couple of homes in the
Babcock area near Highway 173.
&&
LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019
$$
WIC075-191721-
/O.CON.KGRB.FL.W.0036.000000T0000Z-000000T0000Z/
/AMBW3.1.ER.190418T1830Z.190419T0100Z.000000T0000Z.UU/
922 PM CDT Thu Apr 18 2019
The Flood Warning continues for
The Pike River near Amberg.
* At 8:00 PM Thursday the stage was 6.7 feet.
* Flood stage is 6.5 feet.
* Minor flooding is occurring.
* Impacts at 6.5 feet. Which is flood stage...flooding affects are
mainly confined to areas west of Amberg along Highway V. Between
6.5 feet and 8.0 feet...water covers an adjacent park near the the
Highway V bridge. A foot bridge near the bridge may be under
several feet of water.
&&
LAT...LON 4559 8807 4547 8781 4539 8786 4551 8816
$$
WIC075-191721-
/O.CON.KGRB.FL.W.0034.000000T0000Z-000000T0000Z/
/PFDW3.1.ER.190418T0806Z.190418T2300Z.000000T0000Z.UU/
922 PM CDT Thu Apr 18 2019
The Flood Warning continues for
The Peshtigo River near Porterfield.
* At 6:00 PM Thursday the stage was 12.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring.
* Impacts at 14.0 feet. There is widespread flooding of lowland and
agricultural land. Upstream...there is flooding of lowland near the
town of Crivitz.
* Impacts at 12.0 feet. Area boat docks begin flooding and there is
widespread flooding of wooded lowland.
&&
LAT...LON 4517 8790 4517 8778 4510 8776 4509 8780
4512 8782 4510 8790
$$872
WGUS83 KGRB 191508
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1008 AM CDT Fri Apr 19 2019
...The Flood Warning is cancelled for the following rivers in
Wisconsin...
Yellow River at Pittsville AFFECTING Wood County
...The Flood Warning continues for the following rivers in
Wisconsin...
Wisconsin River at Merrill affecting Marathon and Lincoln Counties
Wisconsin River at Rothschild affecting Marathon County
Yellow River at Babcock affecting Wood County
...The Flood Warning continues for the following rivers in
Wisconsin...
Wisconsin River below Alexander Reservoir affecting Lincoln County
Wisconsin River below Wausau affecting Marathon County
Wisconsin River below Dubay Reservoir affecting Portage and
Marathon Counties
Wisconsin River below Stevens Point affecting Portage County
Wisconsin River below Whiting Dam affecting Portage County
Wisconsin River below Biron Reservoir affecting Wood County
Prairie River near Merrill affecting Lincoln County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC069-200608-
/O.CON.KGRB.FL.W.0030.000000T0000Z-000000T0000Z/
/ALXW3.1.ER.190418T1328Z.190419T0810Z.000000T0000Z.UU/
1008 AM CDT Fri Apr 19 2019
The Flood Warning continues for
The Wisconsin River below Alexander Reservoir.
* At 9:10 AM Friday the stage was 1259 feet.
* Minor flooding is occurring.
* Flood stage is 1259 feet.
* Impacts at 1259 feet. Widespread wooded lowland flooding downstream
of the dam. The river current downstream of the dam in Council
Grounds Park is fast.
&&
LAT...LON 4522 8977 4521 8970 4515 8971 4519 8981
$$
WIC069-073-200608-
/O.EXT.KGRB.FL.W.0022.000000T0000Z-190421T1400Z/
/RRLW3.1.ER.190418T0351Z.190419T1800Z.190420T2000Z.NO/
1008 AM CDT Fri Apr 19 2019
The Flood Warning continues for
The Wisconsin River at Merrill.
* At 8:15 AM Friday the stage was 12.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 12.5 feet by this
afternoon. The river will fall below flood stage tomorrow
afternoon.
* Impacts at 13.0 feet. Several feet of water may be covering area
parks and lowland in Merrill. Flood waters reach the base of the
river gaging station.
&&
LAT...LON 4521 8970 4512 8957 4500 8958 4500 8967
4514 8972 4515 8971
$$
WIC073-200608-
/O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/
/WUUW3.2.RS.190417T0831Z.190418T2010Z.000000T0000Z.UU/
1008 AM CDT Fri Apr 19 2019
The Flood Warning continues for
The Wisconsin River below Wausau.
* At 9:10 AM Friday the stage was 1169 feet.
* Moderate flooding is forecast.
* Flood stage is 1167 feet.
* Impacts at 1169 feet. Up to 2 feet of water is surrounding an
apartment in the Oak Island Park area and a business in the DC
Everest Park area. Up to 2 feet of water may be surrounding homes
along the Big Rib River west of Wausau along Sherman Road.
&&
LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967
$$
WIC073-200608-
/O.EXT.KGRB.FL.W.0023.000000T0000Z-190421T1200Z/
/ROTW3.2.ER.190418T0740Z.190418T2045Z.190420T1800Z.NO/
1008 AM CDT Fri Apr 19 2019
The Flood Warning continues for
The Wisconsin River at Rothschild.
* At 8:00 AM Friday the stage was 27.7 feet.
* Flood stage is 25.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by
tomorrow early afternoon.
* Impacts at 28.0 feet. Floodwaters approach a business between
business Highway 51 and the Wisconsin River in Rothschild..
&&
LAT...LON 4489 8961 4478 8964 4469 8961 4469 8973
4477 8976 4489 8967
$$
WIC073-097-200608-
/O.CON.KGRB.FL.W.0035.000000T0000Z-000000T0000Z/
/DUBW3.1.ER.190418T1057Z.190419T0010Z.000000T0000Z.UU/
1008 AM CDT Fri Apr 19 2019
The Flood Warning continues for
The Wisconsin River below Dubay Reservoir.
* At 7:10 AM Friday the stage was 1102 feet.
* Flood stage is 1099 feet.
* Minor flooding is occurring.
* Impacts at 1102 feet. Water is covering portions of River Road...
Dam Road and Mayflower..
&&
LAT...LON 4469 8961 4451 8955 4451 8967 4469 8973
$$
WIC097-200608-
/O.CON.KGRB.FL.W.0020.000000T0000Z-000000T0000Z/
/STPW3.2.ER.190417T2143Z.190419T1210Z.000000T0000Z.UU/
1008 AM CDT Fri Apr 19 2019
The Flood Warning continues for
The Wisconsin River below Stevens Point.
* At 7:10 AM Friday the stage was 1080 feet.
* Flood stage is 1076 feet.
* Moderate flooding is occurring.
* Impacts at 1081 feet. Water is covering parts of West River Drive
and may be closed in some sections. The County Highway Road HH is
likely closed..
&&
LAT...LON 4458 8961 4450 8956 4448 8964 4458 8967
$$
WIC097-200608-
/O.CON.KGRB.FL.W.0021.000000T0000Z-000000T0000Z/
/WTGW3.2.ER.190417T1923Z.190419T1210Z.000000T0000Z.UU/
1008 AM CDT Fri Apr 19 2019
The Flood Warning continues for
The Wisconsin River below Whiting Dam.
* At 7:10 AM Friday the stage was 1056 feet.
* Flood stage is 1053 feet.
* Impacts at 1056 feet. Up to 3 feet of water surrounds homes in
low-lying areas along Park Drive west of Plover. Floodwaters may
also be covering portions of Blue Heron Road..
&&
LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973
$$
WIC141-200608-
/O.CON.KGRB.FL.W.0024.000000T0000Z-000000T0000Z/
/BIRW3.1.ER.190418T0542Z.000000T0000Z.000000T0000Z.UU/
1008 AM CDT Fri Apr 19 2019
The Flood Warning continues for
The Wisconsin River below Biron Reservoir.
* At 7:10 AM Friday the stage was 1020 feet.
* Flood stage is 1017 feet.
* Minor flooding is forecast.
* Impacts at 1020 feet. Up to 2 feet of water surrounds some homes on
Shore Acres Drive in Biron. Portions of Reddin road are likely
closed. Portions of Highway 66 or County Road P near the Stoney
Brook Creek bridge are covered with water and may be closed..
&&
LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973
$$
WIC069-200608-
/O.CON.KGRB.FL.W.0032.000000T0000Z-000000T0000Z/
/MRLW3.1.ER.190418T1315Z.190419T0145Z.000000T0000Z.NO/
1008 AM CDT Fri Apr 19 2019
The Flood Warning continues for
The Prairie River near Merrill.
* At 8:15 AM Friday the stage was 7.1 feet.
* Flood stage is 7.0 feet.
* Impacts at 7.0 feet. Widespread flooding of adjacent wooded low
land and acricultural land. A river walkway is flooded.
&&
LAT...LON 4536 8942 4527 8945 4517 8969 4518 8972
4532 8954 4544 8943
$$
WIC141-191538-
/O.CAN.KGRB.FL.W.0029.000000T0000Z-190419T1508Z/
/PITW3.0.ER.000000T0000Z.190418T1200Z.000000T0000Z.UU/
1008 AM CDT Fri Apr 19 2019
The Flood Warning is cancelled for
The Yellow River at Pittsville.
* At 7:00 AM Friday the stage was 10.0 feet.
* Flood stage is 13.0 feet.
&&
LAT...LON 4464 9030 4465 9019 4451 9010 4438 9007
4438 9017 4453 9022
$$
WIC141-200608-
/O.EXT.KGRB.FL.W.0018.000000T0000Z-190420T2136Z/
/BBCW3.1.ER.190417T1452Z.190418T2200Z.190420T0336Z.NO/
1008 AM CDT Fri Apr 19 2019
The Flood Warning continues for
The Yellow River at Babcock.
* At 9:00 AM Friday the stage was 14.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by
tonight.
* Impacts at 15.6 feet. Floodwaters are near a couple of homes in the
Babcock area near Highway 173..
&&
LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 18, 6:31 AM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Apr 18, 6:31 AM CDT, 2 hours 25 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 631 AM CDT Thu Apr 18 2019 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Friday Issued at 407 AM CDT Thu Apr 18 2019 A sharp upper trough will move slowly across the region today. It should be able to produce scattered showers despite low level cold advection and diminishing moisture. Best shower activity should be in northcentral Wisconsin where some snow showers are also possible this morning. Highs today will be about 10 degrees below normal due to cloud cover and cold advection. Skies should clear from west to east tonight. Lows will be a few degrees below normal in central and northcentral Wisconsin but near normal in the east where clouds will be last to leave. Good Friday should have good weather, though it will be a bit breezy near the lake and bay. Highs will be close to normal except a bit cooler near the lake and bay. .LONG TERM...Friday Night Through Wednesday Issued at 407 AM CDT Thu Apr 18 2019 Zonal flow at 500mb is expected into the middle of next week. The fast zonal flow has made it difficult to pinpoint timing and location of precipitation chances from Easter Sunday into the middle of next week. For Friday night, high pressure will move across the area bringing mostly clear skies and chilly temperatures. Temperatures in the typical cold spots across the north may drop into the middle to upper 20s. For Saturday, the main focus will be the mild temperatures and very low relative humidity readings. Current projections have relative humidity values of 20 to 30 percent away from the lake Saturday afternoon, with the lowest readings north and west of the Fox Valley. With the recent rains and snowmelt, the risk of wildland fires is low. Winds will be fairly light, mainly in the 5 to 10 mph range. For Saturday night, high pressure slides east of the area. Temperatures will not be as cool as Friday night with lows in the upper 30s and lower 40s. For Easter Sunday, surface boundary will move into the northern Wisconsin Sunday afternoon. This feature will bring a chance of showers to the north. The GFS solution was much farther south than the ECMWF/Canadian model. The cold front drops south across the area Sunday night. This period may need to be adjusted over the upcoming days if the Canadian/ECMWF continue to show a wetter pattern. Confidence is low in the rain chances for the first half of next week. The new ECMWF brings a second system south of the area where much of the area would see a good chance of rain on Monday. For Tuesday, the Canadian/ECMWF were dry while the GFS models brings rain into the southern third of the forecast area. High/low temperatures next week a little tricky depending on cloud cover and rain. If we see more sunshine, temperatures maybe several degrees warmer. If there are more clouds and rain, temperatures may need to be lowered during the day. Will let the models sort this out in the coming days. && .AVIATION...for 12Z TAF Issuance Issued at 631 AM CDT Thu Apr 18 2019 IFR conditions will slowly improve to MVFR today, though there will be scattered showers or drizzle at times. Skies will clear from west to east tonight, with good flying weather expected for Good friday and Saturday as high pressure builds into the area. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RDM LONG TERM......Eckberg AVIATION.......RDM
Hazardous weather outlook, Apr 18, 3:49 AM CDT, 5 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 349 AM CDT Thu Apr 18 2019 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-190900- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 349 AM CDT Thu Apr 18 2019 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Runoff from the rainfall that occurred yesterday afternoon and evening will result in fast flows and rising levels on most area streams and rivers. Flooding is possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The fast flows, high water levels, and the potential for flooding will continue on area streams and rivers through the weekend. Boaters and fishermen should also exercise caution due to the fast flows. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report flooding to the National Weather Service in Green Bay. LMZ521-522-541>543-190900- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 349 AM CDT Thu Apr 18 2019 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability of widespread hazardous weather is low. RDM/Eckberg
In the hours before
Local storm report, Apr 18, 8:15 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
815 AM CDT THU APR 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 AM HEAVY RAIN POLONIA 44.56N 89.41W
04/18/2019 M1.28 INCH PORTAGE WI PUBLIC
24 HOUR RAINFALL TOTAL.
0700 AM HEAVY RAIN CRIVITZ 45.23N 88.01W
04/18/2019 M1.99 INCH MARINETTE WI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0700 AM HEAVY RAIN PITTSVILLE 44.45N 90.13W
04/18/2019 M2.20 INCH WOOD WI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0700 AM HEAVY RAIN CRIVITZ 45.23N 88.01W
04/18/2019 M2.08 INCH MARINETTE WI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0700 AM HEAVY RAIN PELLA 44.73N 88.80W
04/18/2019 M1.69 INCH SHAWANO WI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0700 AM HEAVY RAIN 5 NW BIG FALLS 44.66N 89.07W
04/18/2019 M1.51 INCH WAUPACA WI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0700 AM HEAVY RAIN STRATFORD 44.79N 90.08W
04/18/2019 M1.96 INCH MARATHON WI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0700 AM HEAVY RAIN NE WAUSAU 44.96N 89.63W
04/18/2019 M1.57 INCH MARATHON WI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0700 AM HEAVY RAIN 8 W MERRILL 45.18N 89.84W
04/18/2019 M1.51 INCH LINCOLN WI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0700 AM HEAVY RAIN 2 SE LAKE TOMAHAWK 45.79N 89.56W
04/18/2019 M1.55 INCH ONEIDA WI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0800 AM HEAVY RAIN SPREAD EAGLE 45.88N 88.13W
04/18/2019 M1.04 INCH FLORENCE WI TRAINED SPOTTER
24 HOUR RAINFALL TOTAL.
&&
KLJLocal storm report, Apr 18, 8:46 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
846 AM CDT THU APR 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HEAVY RAIN SHAWANO 44.78N 88.59W
04/18/2019 M1.75 INCH SHAWANO WI TRAINED SPOTTER
24 HOUR RAINFALL TOTAL.
&&
KLJThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:41 PM CDT | Areal Flood Advisory | GRB | Marathon, Portage, Wood | 2 hr |
| Apr 17, 8:07 PM CDT | Areal Flood Advisory | GRB | Marathon, Menominee, Shawano | 2 hr |
| Apr 17, 9:52 PM CDT | Special Weather Statement | GRB | Marinette | 53 min |
| Apr 17, 10:07 PM CDT | River Flood Warning | GRB | Lincoln, Marathon | 71 hr |
| Apr 17, 10:07 PM CDT | River Flood Warning | GRB | Marathon | 3 days |
| Apr 17, 10:07 PM CDT | River Flood Warning | GRB | Wood | 5 days |
| Apr 17, 10:07 PM CDT | River Flood Warning | GRB | Oconto | 7 days |
| Apr 17, 10:07 PM CDT | River Flood Warning | GRB | Marathon | 27 hr |
| Apr 17, 10:07 PM CDT | River Flood Warning | GRB | Marathon | 14 hr |
| Apr 18, 3:22 AM CDT | River Flood Warning | GRB | Shawano, Waupaca | 4 days |
| Apr 18, 9:50 AM CDT | River Flood Warning | GRB | Lincoln | 21 days |
| Apr 18, 9:50 AM CDT | River Flood Warning | GRB | Wood | 4 days |
| Apr 18, 9:50 AM CDT | River Flood Warning | GRB | Lincoln | 21 days |
| Apr 18, 10:15 AM CDT | River Flood Warning | GRB | Outagamie, Waupaca, Winnebago | 21 days |
| Apr 18, 10:15 AM CDT | River Flood Warning | GRB | Marinette | 21 days |
| Apr 18, 11:06 AM CDT | River Flood Warning | GRB | Marathon, Portage | 8 days |
| Apr 18, 2:53 PM CDT | Small Craft Advisory | GRB | 25 hr | |
| Apr 18, 3:26 PM CDT | River Flood Warning | GRB | Marinette | 21 days |
Nearby
River Flood Warnings in Wisconsin, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.